# SDR DALA2025090206519

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,906 hours, 32,392 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE ERA 628229-14AD REVISION ORIGINAL. REPLACEMENT OF CONTIUITY FITTINGS REQUIRES DTE FOLLOW UP PRIOR TO 61,892 TOTAL FLIGHT CYCLES.  REVISE AND UPDATE ERA 628229-14AD WITH DTE RESULTS PRIOR TO 61,892 TOTAL FLIGHT CYCLES.   (LP: 1176486)
